# SDR ASAA0945999

- Difficulty date: June 8, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 662325141
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME, STA 747, DENTED UPPER FLANGE BETWEEN STR 22R 23R.  REMOVED DAMAGED FLANGE FABRICATED LOCATED AND DRILLED TREATED PRIMED TOP COATED AND INSTALLED REPAIR IAW SRM.
